View Single Post
  #6  
Old April 7th, 2008, 09:43 PM
CyberKitten's Avatar
CyberKitten CyberKitten is offline
Senior Contributor
 
Join Date: Sep 2004
Location: New Brunswick - Nova Scotia
Posts: 4,852
It can depend on a variety of variables- what other meds he is on, how severe the problem and so forth. Too much of the med can cause thyrotoxicosis which may include increased thirst, urination and hunger, hyperactivity, personality change, and reduced heat tolerance.

Dogs with Addison's Disease or high BP, never use with warfarin, theophylline, digoxin, phenytoin and barbiturates. The levels of these meds will be deceased. And always make sure it is given 4 hrs after vitamins, esp Fe (iron) or Ca.


It is essentially the same med human take and the dog shd be monitored with blood work to make sure all is well.

Good luck!
__________________
"There are two means of refuge from the miseries of life: music and cats" Albert Schweitzer
Reply With Quote